Skip to main content

Research Repository

Advanced Search

Six-dimensional correlators from a five-dimensional operator product expansion

Lambert, N.; Lipstein, A.; Mouland, R.

Six-dimensional correlators from a five-dimensional operator product expansion Thumbnail


Authors

N. Lambert

R. Mouland



Abstract

In this letter we discuss the operator product expansion of scalar operators in five-dimensional field theories with an SU(1, 3) × U(1) spacetime symmetry. Such theories arise by a novel conformal null reduction of six-dimensional Lorentzian conformal field theories. Unlike Lorentzian conformal field theories, three-point functions of generic operators in such theories are not completely fixed by SU(1, 3) × U(1) symmetry. However, we show that in a special case the functional form of the OPE coefficients can be fully determined, and we use them to fix the form of the three-point function. The result is shown to agree with correlation functions obtained by reduction of six-dimensional conformal field theories.

Journal Article Type Article
Acceptance Date May 14, 2024
Online Publication Date Jun 11, 2024
Publication Date 2024-06
Deposit Date Jun 12, 2024
Publicly Available Date Jun 12, 2024
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 2024
Issue 6
Article Number 055
DOI https://doi.org/10.1007/jhep06%282024%29055
Keywords Field Theories in Higher Dimensions, Conformal and W Symmetry, P-Branes, Scale and Conformal Symmetries
Public URL https://durham-repository.worktribe.com/output/2481845

Files





You might also like



Downloadable Citations